# SDR SWAA2023101710687

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 61,533 hours, 35,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING LOWER LEVEL EXIT LIGHT COVER IS BROKEN.<[01] R&R?D RIGHT SIDE OVER WING EXIT DOOR EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01.
